On the convergence of certain sequences, III

J. D. Kečkić

Matematički Vesnik (1969)

  • Volume: 247-273, Issue: 47, page 75-80
  • ISSN: 0025-5165

How to cite


J. D. Kečkić. "On the convergence of certain sequences, III." Matematički Vesnik 247-273.47 (1969): 75-80. <http://eudml.org/doc/258955>.

author = {J. D. Kečkić},
journal = {Matematički Vesnik},
keywords = {functional analysis},
language = {eng},
number = {47},
pages = {75-80},
publisher = {Društvo matematičara Srbije},
title = {On the convergence of certain sequences, III},
url = {http://eudml.org/doc/258955},
volume = {247-273},
year = {1969},

AU - J. D. Kečkić
TI - On the convergence of certain sequences, III
JO - Matematički Vesnik
PY - 1969
PB - Društvo matematičara Srbije
VL - 247-273
IS - 47
SP - 75
EP - 80
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/258955
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.